# SDR AALA20131117004

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 56,493 hours, 6,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 26C MISSING LENS.  REPLACED LENS FOR SEAT MOUNTED EMERGENCY LIGHT AT 26C. OPERATIONS CHECKED NORMAL.
